| Model Number |
FA-0001 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Joint locking (2672)
| Date of Event |
12/15/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided byt the provider/patient, there is no evidence that supports or opposes the fact that the aligners caused, contributed or would likely cause or contribute to the reported event.This event is being file as an mdr since the provider/patient reported symptoms or physiological condition related to temporomandibular disorder (tmd).
Event or Problem Description
The provider/patient reported the following: "i just wanted to make sure and let you know that my left jaw was popping when i was doing the scan this morning that required me to bite down on my back teeth.I'm not sure if that is important for you all to know at this juncture, but i wanted to let you know because i was having some problems with that and that is one of the reasons why i wanted to get the aligners.I have not had that issue with any of the other scans".